Academic Journals Database
Disseminating quality controlled scientific knowledge

Integral mean of Green’s potentials and their conjugate

ADD TO MY LIST
 
Author(s): Vasyl'kiv, Ya. V. | Kravec, M. Ya.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 5;
Issue: 1;
Start page: 19;
Date: 2013;
Original page

Keywords: Green's potentials | conjugate function | Lebesgue integral means | distribution of values of subharmonic functions

ABSTRACT
The best possible estimates for Lebesgue integral means $m_q(r,F); (1le q
Affiliate Program      Why do you need a reservation system?